# SDR DXTA2022090869910

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,050 hours, 1,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHT SYSTEM DOES NOT TEST PROPERLY.  TOGGLE TO ON, ALL EMERGENCY LIGHTS ILLUMINATE AND FUNCTION CORRECTLY.  TOGGLE TO ARM, WITH BATTERY SWITCHES IN THE OFF POSITION, ALL EMERGENCY LIGHTS EXTINGUISH WHEN THEY SHOULD REMAIN ON.
